Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Compatibility between Satake and Bernstein isomorphisms in characteristic $p$

Rachel Ollivier

Vol. 8 (2014), No. 5, 1071–1111

We study the center of the pro-p Iwahori–Hecke ring H̃ of a connected split p-adic reductive group G. For k an algebraically closed field of characteristic p, we prove that the center of the k-algebra H̃ k contains an affine semigroup algebra which is naturally isomorphic to the Hecke k-algebra (G,ρ) attached to an irreducible smooth k-representation ρ of a given hyperspecial maximal compact subgroup of G. This isomorphism is obtained using the inverse Satake isomorphism defined in our previous work.

We apply this to classify the simple supersingular H̃ k-modules, study the supersingular block in the category of finite-length H̃ k-modules, and relate the latter to supersingular representations of G.

Hecke algebras, characteristic $p$, Satake isomorphism, supersingularity
Mathematical Subject Classification 2010
Primary: 20C08
Secondary: 22E50
Received: 25 April 2013
Revised: 27 December 2013
Accepted: 27 February 2014
Published: 16 September 2014
Rachel Ollivier
Department of Mathematics
Columbia University
2990 Broadway
New York, NY 10027
United States